Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 17, Issue.: 3

Original Research Article

ASYMPTOTIC BEHAVIOR FOR NONDISSIPATIVE QUASILINEAR PARABOLIC SYSTEM WITH VISCOELASTIC AND TIME-VARYING DELAY TERM

 

MOHAMED FERHAT1 AND ALI HAKEM1*
1Laboratory ACEDP, Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria.

Abstracts

The main goal of this paper is to study the stabilization of the non-dissipative quasilinear parabolic system with viscoelastic and delay terms. Under suitable assumptions, we prove the energy decay result adapting the lemma of Martinez.

Keywords :

Energy decay; Nondisipative term; Delay term.